Nonlinear elliptic equations in strip-like domains dedicated to Professor Antonio Ambrosetti

Jaeyoung Byeon, Kazunaga Tanaka

    Research output: Contribution to journalArticle

    2 Citations (Scopus)

    Abstract

    We study the existence of a positive solution of a nonlinear elliptic equation Mathematical equation represented where k ≥ 2 and D is a bounded domain in R, ℓ ≥ 1. We give almost necessary and sufficient condition on f (ℰ) for the existence of a positive solution, which is inspired by the works of Berestycki-Lions [1] and Berestycki- Gallouët-Kavian [3].

    Original languageEnglish
    Pages (from-to)749-765
    Number of pages17
    JournalAdvanced Nonlinear Studies
    Volume12
    Issue number4
    Publication statusPublished - 2012

    Fingerprint

    Nonlinear Elliptic Equations
    Strip
    Positive Solution
    strip
    Bounded Domain
    Necessary Conditions
    Sufficient Conditions

    Keywords

    • Nonlinear Elliptic Equations
    • Strip-Like Domains

    ASJC Scopus subject areas

    • Statistical and Nonlinear Physics
    • Mathematics(all)

    Cite this

    Nonlinear elliptic equations in strip-like domains dedicated to Professor Antonio Ambrosetti. / Byeon, Jaeyoung; Tanaka, Kazunaga.

    In: Advanced Nonlinear Studies, Vol. 12, No. 4, 2012, p. 749-765.

    Research output: Contribution to journalArticle

    @article{cb1bbe3925a140c38ccdf3d0db451feb,
    title = "Nonlinear elliptic equations in strip-like domains dedicated to Professor Antonio Ambrosetti",
    abstract = "We study the existence of a positive solution of a nonlinear elliptic equation Mathematical equation represented where k ≥ 2 and D is a bounded domain in Rℓ, ℓ ≥ 1. We give almost necessary and sufficient condition on f (ℰ) for the existence of a positive solution, which is inspired by the works of Berestycki-Lions [1] and Berestycki- Gallou{\"e}t-Kavian [3].",
    keywords = "Nonlinear Elliptic Equations, Strip-Like Domains",
    author = "Jaeyoung Byeon and Kazunaga Tanaka",
    year = "2012",
    language = "English",
    volume = "12",
    pages = "749--765",
    journal = "Advanced Nonlinear Studies",
    issn = "1536-1365",
    publisher = "Advanced Nonlinear Studies",
    number = "4",

    }

    TY - JOUR

    T1 - Nonlinear elliptic equations in strip-like domains dedicated to Professor Antonio Ambrosetti

    AU - Byeon, Jaeyoung

    AU - Tanaka, Kazunaga

    PY - 2012

    Y1 - 2012

    N2 - We study the existence of a positive solution of a nonlinear elliptic equation Mathematical equation represented where k ≥ 2 and D is a bounded domain in Rℓ, ℓ ≥ 1. We give almost necessary and sufficient condition on f (ℰ) for the existence of a positive solution, which is inspired by the works of Berestycki-Lions [1] and Berestycki- Gallouët-Kavian [3].

    AB - We study the existence of a positive solution of a nonlinear elliptic equation Mathematical equation represented where k ≥ 2 and D is a bounded domain in Rℓ, ℓ ≥ 1. We give almost necessary and sufficient condition on f (ℰ) for the existence of a positive solution, which is inspired by the works of Berestycki-Lions [1] and Berestycki- Gallouët-Kavian [3].

    KW - Nonlinear Elliptic Equations

    KW - Strip-Like Domains

    UR - http://www.scopus.com/inward/record.url?scp=84870944628&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84870944628&partnerID=8YFLogxK

    M3 - Article

    AN - SCOPUS:84870944628

    VL - 12

    SP - 749

    EP - 765

    JO - Advanced Nonlinear Studies

    JF - Advanced Nonlinear Studies

    SN - 1536-1365

    IS - 4

    ER -